Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4419
DC FieldValueLanguage
dc.contributor.authorHieber, Matthias-
dc.date.accessioned2011-04-26T09:15:19Z-
dc.date.available2011-04-26T09:15:19Z-
dc.date.issued1996-
dc.identifier.citationMatthias Hieber, "Gaussian estimates and invariance of the $L^p$-Spectrum for elliptic operators of higher order", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996) suppl., pp. 235-249.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4419-
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries28 (1996) s.it_IT
dc.titleGaussian estimates and invariance of the $L^p$-Spectrum for elliptic operators of higher orderit_IT
dc.typeArticle-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.languageiso639-1en-
item.openairetypearticle-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996) s.
Files in This Item:
File Description SizeFormat
HieberRendMat28s.pdf255.35 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

756
checked on Jun 27, 2022

Download(s) 50

320
checked on Jun 27, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.